# SDR DXTA2024061512045

- Difficulty date: June 14, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N849QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000101
- Aircraft time: 933 hours, 522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHT REMAINED ON AFTER POWER WAS OFF THE PLANE. ACCOMPLISHED AOM PROCEDURE TO RESET COCKPIT G  SWITCHES ON LEFT AND RIGHT AND QRH PROCEDURE WITH NO SUCCESS. ALL EMER LIGHTS REMAINED ON AFTER DOING THE PROCEDURES.  RESET THE EMERGENCY LIGHTING INERTIA SWITCH.
